prostap and side effects

hi,

I have been put on prostap and hrt for adenomyosis and suspected endo. no real side effects after 1st injection, but 2 weeks after the second i developed severe headaches, dizziness, weakness in my arms and also a really high blood pressure.

My gp stopped the hrt and because the high Blood pressure persisted, i have been started on medication for that. he also told me not to take the third prostap which was due last weekend.

I have a gynae rv next week. I work part time and have 3 young kids and feel as if i am clinging on to a normal life by the fingernails. i am exhausted all the time.

Has anyone else had these side effects? did they take long to settle after stopping the prostap?

Thank you.

2 Replies

oldestnewest
  • Hi there sorry you are having such a difficult time, I'm a mum too and it is so hard trying to appear 'normal' in front if the kids when you are struggling. I had Prostap for 7 months but only had mild raised BP so they kept me on the HRT - did have other horrible symptoms like pins and needles, headaches and hair loss :-( I stopped it in the January and had one period in May but periods didn't return till the October when it felt like it was getting out of my system. Hope you start feeling better soon - ask people for practical help and don't feel guilty for ensuring you get lots of rest x

  • Hi

    Thank you for your kind words. It is very much appreciated!

You may also like...